# SDR SWIA200820448

- Difficulty date: August 27, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 16,515 hours, 14,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 LEFT BRACKET, RIGHT SIDE OF COCKPIT FLOOR OPENING, CRACKED.  REPAIRED PER REO.
